# SDR DALA2024062506467

- Difficulty date: June 19, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0405602) AFT CARGO COMPARTMENT, AFT SHIELD AT AFT CARGO DOOR CORRODED. AFT CARGO DOOR WAS REPAIRED BY REPLACEMENT IAW B737-900 SRM 51-10-02-0G PAR. 9C, SRM 51-40-02-0G AND DWG 146A0081.
